MathSciNet Relay Station
MathSciNet bibliographic data
MR932451 35J10 (35B05 81C05)
Vázquez, Juan Luis; Yarur, Cecilia Isolated singularities of the Schrödinger equation with a good potential. Trans. Amer. Math. Soc. 315 (1989), no. 2, 711–720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement